# SDR UPS97821907

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING O.B. L/E SECTION HAS 6 L/E RIBS CRACKED AT AFT END.  STOP DRILLED L/E RIBS, FABRICATED AND INSTALLED REPAIR PARTS PER SR M 57-2-0 AND 51-1-20D.
